I am using Adobe Reader X (10.1.3) and have found that my Sign icon/option, that was once available, is now gone. When I bring down the drop down list under View then go to Show/Hide-Toolbar Items-File the Sign icon is not there. On the far right side of my command bar the options available are Tools and Comment. When I click on Tools my only options are Create PDF FIles-Export PDF Files-Send Files. While using this version of Adobe Reader X I have been able to sign documents now all of a sudden this option is gone. How can I restore the Sign option?
Yes I have, even the one I would normally be able to sign or add text to. I do notice the when I right click a document and look under Document Properties – Security it reads in the Document Restrictions Summary – Signing: Not Allowed. I not only can’t sign documents, but I can’t add text either. I tried reinstalling and it didn’t help so I tried uninstalling to then reinstall and it said that access was not allowed to uninstall the program. I then tried to Repair the installation and that didn’t help either.
We are running Citrix XenApp 6.5 and publishing a desktop from 6 2008R2 Servers. Non of the users have local admin rights to the servers. Some of the users launch Adobe 11.0.2 and get the "Sign" button between Tools and Comments. Others do not. I have done the following:
Uninstalled and reinstalled
Verified settings between users.
I dont understand why the users are getting different results when they are using the same program on the same server. Any help would be great. Thank you in advance.
We had a user with the same problem and discovered it was related to her Windows profile. I deleted/renamed the following two directories on the affected Windows XP machine:
C:\Documents and Settings\%username%\Application Data\Adobe\Acrobat\10.0
C:\Documents and Settings\%username%\Local Settings\Application Data\Adobe\Acrobat\10.0
When our user relaunched Adobe Reader these directories were recreated and the Sign option appeared again.
We haven't had a user with the same problem on a Windows 7 machine but I suspect renaming their equivalent directories under the user's profile may help.